# SDR 96ZZZX2361

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Condition: Malfunction
- Location: Bagg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE FIRE LIGHT ILLUMINATED.  ALL OTHER INDICATIONS WERE NORMAL.  RETURNED TO BASE.  REPLACED FIRE DETECTOR CONTROL AMP.  OPS CHECK OK.  (X)
